Riemannian submersions from quaternionic manifolds. (English) Zbl 1151.53329

Summary: We define the concept of quaternionic submersion, we study its fundamental properties and give an example.


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C26 Hyper-Kähler and quaternionic Kähler geometry, “special” geometry
53C43 Differential geometric aspects of harmonic maps
Full Text: DOI


[1] Alekseevsky, D.V., Marchiafava, S.: Almost complex submanifolds of a quaternionic Kähler manifold. In: Steps in Differential Geometry, pp. 23–38. Inst. Math. Inf. Debrecen, Debrecen (2001) · Zbl 1037.53029
[2] Besse, A.: Einstein Manifolds. Springer, Berlin (1987) · Zbl 0613.53001
[3] Bourguignon, J.P., Lawson, H.B.: Stability and isolation phenomena for Yang–Mills fields. Commun. Math. Phys. 79, 189–230 (1981) · Zbl 0475.53060 · doi:10.1007/BF01942061
[4] Bourguignon, J.P., Lawson, H.B.: A mathematician’s visit to Kaluza–Klein theory. Rend. Semin. Mat. Torino Fasc. Spec., 143–163 (1989) · Zbl 0717.53062
[5] Cortés, V., Mayer, C., Mohaupt, T., Saueressig, F.: Special geometry of Euclidean supersymmetry 1. Vector multiplets. J. High Energy Phys. 03, 028 (2004) · doi:10.1088/1126-6708/2004/03/028
[6] Dombrowski, P.: On the geometry of the tangent bundle. J. Reine Angew. Math. 210, 73–88 (1962) · Zbl 0105.16002 · doi:10.1515/crll.1962.210.73
[7] Eells, J., Sampson, J.H.: Harmonic mappings of Riemannian manifolds. Am. J. Math. 86, 109–160 (1964) · Zbl 0122.40102 · doi:10.2307/2373037
[8] Falcitelli, M., Ianuş, S., Pastore, A.M.: Riemannian Submersions and Related Topics. World Scientific, Singapore/River Edge (2004) · Zbl 1067.53016
[9] Ianuş, S., Vişinescu, M.: Kaluza–Klein theory with scalar fields and generalized Hopf manifolds. Class. Quantum Gravity 4, 1317–1325 (1987) · Zbl 0629.53072 · doi:10.1088/0264-9381/4/5/026
[10] Ianuş, S., Vişinescu, M.: Space-time compactification and Riemannian submersions. In: Rassias, G. (ed.) The Mathematical Heritage of C.F. Gauss, pp. 358–371. World Scientific, River Edge (1991)
[11] Ianuş, S., Mazzocco, R., Vîlcu, G.E.: Harmonic maps between quaternionic Kähler manifolds. J. Nonlinear Math. Phys. 15(1), 1–8 (2008) · Zbl 1165.53353
[12] Ishihara, S.: Quaternion Kählerian manifolds. J. Differ. Geom. 9, 483–500 (1974) · Zbl 0297.53014
[13] Mustafa, M.T.: Applications of harmonic morphisms to gravity. J. Math. Phys. 41(10), 6918–6929 (2000) · Zbl 0974.58017 · doi:10.1063/1.1290381
[14] Salamon, S.: Differential geometry of quaternionic manifolds. Ann. Sci. Ecole Normal Sup. 19(4), 31–55 (1986) · Zbl 0616.53023
[15] Watson, B.: G,G’-Riemannian submersions and nonlinear gauge field equations of general relativity. In: Rassias, T. (ed.) Global Analysis–Analysis on Manifolds, dedicated M. Morse. Teubner-Texte Math., vol. 57, pp. 324–349. Teubner, Leipzig (1983)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.